Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diabetic. Eyes are blurry. Seeing things one on another. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
My eyes are blurry and I see things one on top of another on tv
Posted Sat, 16 Nov 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 1 hour later
Brief Answer:
Refractive error, cataract are the common causes.

Detailed Answer:
Welcome to Health Care Magic

Iam Dr. Dadapeer K, an Ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having blurring of vision.

Blurring of vision is a common condition and many causes are known to cause it.
The common problems are
Refractive error
Diabetic retinopathy

The causes depend on whether there is associated pain or not. As you have not mentioned association with pain the above mentioned problems are the most likely ones.

Coming to the second problem of seeing things on top of another is probably because of spreading of things common in refractive error.

Kindly do consult a optometrist or ophthalmologist for further evaluation and treatment accordingly.

Hope I have answered your query.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor